Title : Relation of Identities Involving I – function and contiguous Recurrence H-function of Two Variables

Authors : Dr. A. K. Thakur1, Muddasir Ahmad Lone2


Download Full Text Article

Abstract 

The aim of this paper is to establish  identities involving I- function and H-function  of two variables with relation  ,also the established two integrals involving the product of the H-function of two variables and these generalized almost all the well known integrals due to Gupta and Olkha (1969) ,Mutal and Gupta (1917). Annandani(1968) and others ,the integration of multi variable H-function ( which is defined by amultiple counter integrals of (Mellin-Barnes type)).each of the I-function integral value and H-function integral values corresponding the new results

Call For Paper

Call for paper

Volume 5 Issue 9 September 2017

 Read More

Crossref - DOI

DOI : 10.18535/ijmcr

Social Link

Coming Soon

About Us

IJMCR is a scholarly open access, peer-reviewed, interdisciplinary, monthly and fully refereed journal focusing on theories, methods and applications in Mathematical and Computational Sciences.

Go to top